The Perturbed Median Principle for Integral Inequalities with Applications

Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 35)

Abstract

In this paper, a perturbed version of the median principle introduced by the author in [1] is developed. Applications for various Riemann–Stieltjes integral and Lebesgue integral inequalities are also provided.

Keywords

Manifold 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S.S. Dragomir, The median principle for inequalities and applications, in Functional Equations, Inequalities and Applications, Ed. by Th.M. Rassias, Kluwer Acad. Publ., 2003. Preprint, RGMIA Res. Rep. Coll., 5(2002), Supplement, Article 17. [http://www.staff.vu.edu.au/RGMIA/v5(E).asp].
  2. 2.
    S.S. Dragomir, Improvements of Ostrowski and generalised trapezoid inequality in terms of the upper and lower bounds of the first derivative, Tamkang J. Math., 34(3) (2003), 213-222. Preprint, RGMIA Res. Rep. Coll., 5(2002), Supplement, Article 10. [http://www.staff.vu.edu.au/RGMIA/v5(E).asp].
  3. 3.
    A. Ostrowski, On an integral inequality, Aequat. Math., 4(1970), 358–73.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Research Group in Mathematical Inequalities & Applications, School of Engineering and ScienceVictoria UniversityMelbourne CityAustralia

Personalised recommendations